BibTeX record journals/amc/ZhangZZ09

download as .bib file

@article{DBLP:journals/amc/ZhangZZ09,
  author    = {Guowei Zhang and
               Tongshan Zhang and
               Tie Zhang},
  title     = {Fixed point theorems of Rothe and Altman types about convex-power
               condensing operator and application},
  journal   = {Appl. Math. Comput.},
  volume    = {214},
  number    = {2},
  pages     = {618--623},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.amc.2009.04.033},
  doi       = {10.1016/j.amc.2009.04.033},
  timestamp = {Fri, 21 Feb 2020 21:25:51 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ZhangZZ09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics